# SDR SWAA2023082976637

- Difficulty date: July 9, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING ASD MOP SILL; NOTICED CRACKED SHEAR WEB AT BS 986; RBL 53; WL208.<[01] NO ENTRIES FOUND ON SRM;REPLACEMENT OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C UPDATED TABLE MEASUREMENT;[02] REMOVED SHEAR WEB AT BS986-BS1016 ; RBL 53; WL208 I.A.W SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW R/H SHEAR WEB BS986-BS1016 WL208 I.A.W SRM 51-40-05-OG-0 AND BOEING DWG 147A5730;147A8501 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3 DRILL UP. NO OK TO INSTALL GIVEN AT THIS TIME.;[05] OK TO INSTALL;[06] OK TO INSTALL;[07] INSTALLED NEW R/H SHEAR WEB BS986-BS1016 WL208 EXCEPT FOR FASTENER INSTALLED COMMON TO INTERCOSTAL BS986-1006 RBL38 WILL BE INSTALLED ON COSTUMER CARD TTG8Q00M20WP STEP 10 ALL I.A.W SRM 51-40-02-OG-0 AND BOEING DWG 147A5730;147A8501;[08] VERIFIED CORRECTION ACTION ITEM 7.;[09] VERIFIED CORRECTION ACTION ITEM 7AND MEASUREMENT TABLE.;[10] VERIFIED CORRECTION ACTION ITEM 7 AND CARD COMPLETE.
